RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 3(291), Pages 189–190 (Mi umn1302)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Spectra of compact endomorphisms of a semimodule of continuous functions over an idempotent semiring

S. A. Lesin, S. N. Samborskii


Full text: PDF file (131 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:3, 205–206

Bibliographic databases:

MSC: 16Y60, 16W20, 54C05, 54E45
Received: 15.03.1993

Citation: S. A. Lesin, S. N. Samborskii, “Spectra of compact endomorphisms of a semimodule of continuous functions over an idempotent semiring”, Uspekhi Mat. Nauk, 48:3(291) (1993), 189–190; Russian Math. Surveys, 48:3 (1993), 205–206

Citation in format AMSBIB
\Bibitem{LesSam93}
\by S.~A.~Lesin, S.~N.~Samborskii
\paper Spectra of compact endomorphisms of a~semimodule of continuous functions over an idempotent semiring
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 3(291)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn1302}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243620}
\zmath{https://zbmath.org/?q=an:0814.47041}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..205L}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 3
\pages 205--206
\crossref{https://doi.org/10.1070/RM1993v048n03ABEH001045}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NN35000015}


Linking options:
  • http://mi.mathnet.ru/eng/umn1302
  • http://mi.mathnet.ru/eng/umn/v48/i3/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:176
    Full text:55
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019